# SDR EISA97042

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER CORNER SKIN CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 52-00-07.  (M)
